American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] I. Capuzzo-Dolcetta and P.-L. Lions. Hamilton-Jacobi equations with state constraints . Trans. Amer. Math. Soc. 318 (1990) 643-683. MR 951880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Emmanuel Nicholas Barron and Robert Jensen. The Pontryagin maximum principle from dynamic programming and viscosity solutions to first-order partial differential equations . Trans. Amer. Math. Soc. 298 (1986) 635-641. MR 860384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Neil S. Trudinger. Fully nonlinear, uniformly elliptic equations under natural structure conditions . Trans. Amer. Math. Soc. 278 (1983) 751-769. MR 701522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lawrence C. Evans. Classical solutions of the Hamilton-Jacobi-Bellman equation for uniformly elliptic operators . Trans. Amer. Math. Soc. 275 (1983) 245-255. MR 678347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1